Maxwell's equations and complex minkowski space

1973
2 pages
Published in:
  • J.Math.Phys. 14 (1973) 102-103

Citations per year

1973198619992012202401234567
Abstract: (AIP)
It is shown how, from the invariance of Maxwell's equations under the complex Poincaré group, new solutions can be obtained from already known ones. The technique is illustrated with the Coulomb solution. If the same ideas are applied to the linearized Einstein‐Maxwell equations a simple classical ``derivation'' of the Dirac value of the gyromagnetic ratio is obtained.
  • relativity theory
  • transformation
  • field equations
0 References